Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Regular and Baer rings

Author: K. M. Rangaswamy
Journal: Proc. Amer. Math. Soc. 42 (1974), 354-358
MSC: Primary 16A34
MathSciNet review: 0340326
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The (von Neumann) regular Baer rings representable as the full ring $ E(G)$ of all endomorphisms of an abelian group G are characterized. It is also shown that a countable regular Baer ring is Artinian semisimple.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 16A34

Retrieve articles in all journals with MSC: 16A34

Additional Information

PII: S 0002-9939(1974)0340326-8
Keywords: Abelian groups, endomorphism rings, von Neumann regular rings, Baer rings, strongly regular rings
Article copyright: © Copyright 1974 American Mathematical Society